# SDR DALA2019030101322

- Difficulty date: May 4, 2015
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 62,872 hours, 28,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN ONE OPEN HOLE OF FUSELAGE CENTER BOX BEAM AT FR43 AND Y1650. FOUND DURING ACCOMPLISHMENT OF NTM 51-10-01-PB 6, PERFORMED TIME LIMITED REPAIR ON FLOOR STRUCTURE SIDE BOX BEAM UPPER FLANGE AT FR 43 LT SIDE ON CENTER WING BOX AS PER PRI N.535313-14 REVISION O REVISION 1 AND ER/A N.535313-14 REVISION ORIGINAL
